# SDR ENHA2019092600001

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,175 hours, 28,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM FAA FOR 337:  REPAIRED SMALL CRACK IN FUSELAGE BULKHEAD @ FS 400.  STOP DRILLED CRACK AND INSTALLED DOUBLER IAW MODEL SERIES STRUCTURAL REPAIR MANUAL 53-20-00.
